# SDR CALA2021092201644

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 74,582 hours, 31,830 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: D5348021220400
- Condition: Corroded
- Location: Str 41r-42lfr67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR67 AFT SIDE BETWEEN STR 41R-42L HAS CORROSION ON OUT ER FLANGE PER NR 9296815 / 20815 GEN BY N078570. REMOVED CORROSION FROM FR67 AFT SIDE BETWEEN STR 41R-42L AND REP AIRED FRAME IAW SRM 53-41-12-300-014. INSTALLED ALTERNATIVE FAST ENERS IAW SRM 51-43-00/001 THIS IS CAT "A" PERMANENT REPAIR BY M ECH V935025 INSP BY N078570
